# SDR SWIA200616496

- Difficulty date: March 31, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10190
- Aircraft time: 3,308 hours, 2,100 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Worn
- Location: Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, SLAT FLAT MESSAGE.  RE-PINNED ALL AND INSTALLED NEW CTL-22 CONNECTORS.  OPERATIONAL CHECK GOOD IAW AMM 27-50-00.
